On Interval-Valued Fuzzy on Ideal Sets





Fuzzy sets, interval-valued, ideal


Fuzzy sets, interval-valued, ideal


Fuzzy sets, formalized by Zadeh in 1965, generalizes the classical idea of sets. The idea itself was generalized in 1975 when Zadeh introduced the interval-valued fuzzy sets. In this paper, we generalize further the above concepts by introducing interval-valued fuzzy on ideal sets, where an ideal is a nonempty collection of sets with a property describing the notion of smallness. We develop its basic concepts and properties and consider how one can create mappings of interval-valued fuzzy on ideal sets from mappings of ordinary sets. We then consider topology and continuity with respect to these sets.

Author Biographies

Mary Joy S. Togonon, Bukidnon State University-Baungon Satellite Campus, Bukidnon, Philippines

Randy L. Caga-anan, MSU- Iligan Institute of Technology


How to Cite

Togonon, M. J. S., & Caga-anan, R. L. (2019). On Interval-Valued Fuzzy on Ideal Sets. European Journal of Pure and Applied Mathematics, 12(2), 553–570. https://doi.org/10.29020/nybg.ejpam.v12i2.3418